MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL; APPLIANCE, FIXATION, NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL; APPLIANCE, FIXATION, NAIL
Catalog Number 390.008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: there is no patient involvement.Additional procode: lxt.Device was not implanted / explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history records review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that on (b)(6) 2018, two clamps experienced a holding failure.There was no patient involved.This report is for a large ex-fix open adj clamp mr-conditional.(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Initial reporter name and address: reporter¿s facility address.A device history record (dhr) review was conducted for part number: 390.008, lot number: 9871524 : date of manufacture: 06-aug-2015, place of manufacture: (b)(4), part expiration date: none, list of nonconformances: none: description of dhr review: no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint action.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LARGE EX-FIX OPEN ADJ CLAMP MR-CONDITIONAL
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7731277
Report Number8030965-2018-55359
Device Sequence Number19173790
Product Code KTT
UDI-Device Identifier07611819760592
UDI-Public(01)07611819760592
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number390.008
Device Lot Number9871524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/17/2018
Patient Sequence Number1